# SDR QXEA9500051

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Dorner DO328100
- Aircraft serial: 3013
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: AP
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG - WHEN CREW SELECTED DOUBLE CHIME TO SIGNAL PASSING 10,000 FEET THE EMERGENCY LIGHTS ACTIVATED AND COULD NOT BE TURNED OFF.  FLIGHT LANDED WITHOUT INCIDENT.  FOUND WIRE BUNDLE AT 15VEA PINCHED.  REPOSITION BUNDLE SYSTEM OPERATED NORMAL.  AIRCRAFT RELEASED FOR SERVICE.
